Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having high cholesterol, triglycerides and uric acid. Taking lipitor, fenofibrate and atorvastin. Pain in the knee, muscle pain. Need relief

Hi I am 51 years old man from India , Trygleride 278 & colestrol level 178 weight 130 lb Height 5.5 my doctor advise mw to take Atorvasttin & fenofibrate tableets insted of lipitor 10 mgs. after taking this tablets I have a joint & mustle pain. I am doing exercise regularly for last 3 years light weight lifting & walking 2 miles a day. Can you advise me for joint & mustle pain I have also light pain in my knee when I climb . My father has GOUTE & some times i also geting pain in my foot My URIC ACID level is high I am taking WHEY PROTEIN regularly. MY E. mail is YYYY@YYYY . Thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Muscle pain is one of the side effects of atorvastatin.You need to talk to your doctor. Enzyme level CPK should be assessed.
Knee pain may be due to degenerative changes.You need x-ray of knee bone in AP/Lateral view.
You also need to control your uric acid level.

Take Care
Dr.Indu Bhushan

Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor